MAUDE Adverse Event Report: MALLINCKRODT DAR SRL DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

MALLINCKRODT DAR SRL DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 444SP02114
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the nurse heard a hissing (leaks) at the  suction's connection to the intubation tube upon set up.There was a need to change the suction with a conventional suction system.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the sample was not in its original package, and connectors' measurements were confirmed to be within specification limits, and there were no visible damage.Pressure testing for leakage was performed and a leak in the system was confirmed.It was reported that a hissing (leaks) at the suction's connection to the intubation tube upon set up was heard.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DAR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
Manufacturer (Section G)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19795027
Report Number2936999-2024-01126
Device Sequence Number7283908
Product Code BSY
UDI-Device Identifier10884521822931
UDI-Public10884521822931
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number444SP02114
Device Catalogue Number444SP02114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown